Cold Free – 20 Tablets

Cold Free – 20 Tablets

50,00 EGP

Add to Wishlist
Add to Wishlist
رمز المنتج: 2049 التصنيف: العلامة التجارية:
Guaranteed Safe Checkout

Ingredients & Concentrations: Paracetamol 650 mg + Pseudoephedrine HCl 60 mg + Chlorpheniramine Maleate 4 mg
How to use: 1 tablet 3 times daily after meals

.pro-attr
.attr_title, .attr_val
.attr_title

Brand:
Organopharma

On Sale:
No

Weight:
0

Short Description:
Paracetamol 650 mg + Pseudoephedrine HCl 60 mg + Chlorpheniramine Maleate 4 mg

Product Indication(s):
Allergic rhinitis;Allergy;Cold symptoms;Fever;Headache;Nasal allergy;Nasal congestion;Pain

Product Ingredient(s):
Paracetamol (Acetaminophen);Chloropheniramine maleate ;Pseudoephedrine

Product Functions:
Antipyretic;Analgesic;Nasal decongestant;Pain killer;Pain relief;Anti-allergic;Antihistamine

Type of Product:
Self care (OTC)

Product form:
Tablet

Units Per Pack:
2

Count per Pack:
20

Product Origin:
Local

Disclaimer:
Consult with your healthcare professional before taking any medication, to ensure the information displayed on this page applies to your personal circumstances;Every effort has been made to ensure that the information provided is accurate, up-to-date and complete, but no guarantee is made to that effect;All medications are dispensed from legal pharmacies licensed by the Ministry of health of the Arab Republic of Egypt.

Caution Warnings:
Keep Away from Children & Pets;Do not use damaged tablet

Size:
19

المراجعات

لا توجد مراجعات بعد.

كن أول من يقيم “Cold Free – 20 Tablets”

لن يتم نشر عنوان بريدك الإلكتروني. الحقول الإلزامية مشار إليها بـ *

Shopping Cart
arالعربية
Powered by TranslatePress
Scroll to Top